Patient :I have been experiencing really itchy skin for over a week now since finishing a course of antibiotics for tonsillitis and have started to notice that I have a strange smell coming from my belly button, unsure if this is related or what it could be?
Thank you for your question. It is possible that you are experiencing an allergic reaction to your course of antibiotics. Many persons have preexisting or develop allergies to antibiotics, which can lead to the presentation of a diffuse itchy skin rash. We strongly recommend that you got to your doctor immediately to be evaluated for this possible allergic reaction. Should you develop any difficulty with breathing, please go to your nearest emergency department as this may the initial symptom of a severe allergic reaction.
Thank you for consulting AskTheDoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.